Open Journal of Microphysics

Vol.8 No.3(2018), Paper ID 86852, 11 pages

DOI:10.4236/ojm.2018.83003

 

Non Hermitian Matrix Quasi-Exactly Solvable Hamiltonian

 

Ancilla Nininahazwe

 

Institut de Pédagogie Appliquée, Université du Burundi, Bujumbura, Burundi

 

Copyright © 2018 Ancilla Nininahazwe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Nininahazwe, A. (2018) Non Hermitian Matrix Quasi-Exactly Solvable Hamiltonian. Open Journal of Microphysics, 8, 15-25. doi: 10.4236/ojm.2018.83003.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.